Deterioration, illness or medication side effects

Janey B

Registered User
Aug 15, 2019
129
0
Northwest
Hi Folks help please
Struggling with hubby at the moment
( late stage FTD) he’s been unwell for a few days nothing specific had an eye infection but it’s been treated. Still not better though he keeps rubbing it 😬
No temperature, eating and drinking well, bowels ok but definitely unwell what is worrying me is that he is bending over almost double when walking and even when sat. It makes it very difficult to manage him. He has no speech but when asked if he has pain he shakes his head.
As I write this he is sat with his head in his hands leaning across the table.
He had a medication change about 2weeks ago been given an increase in Trazodone and 2mg Valium added for agitation during sundowning and at night.
Could this be side effects? Has anybody else experienced this?
Got a telephone appointment with the memory clinic tomorrow.
He is much calmer on the medication and I can’t cope with his night time agitation
( he self harms) so worried they will discontinue it. However if it is the medication then I can’t leave him like this. Fed up it’s just one thing after another 🥲JB
 

SeaSwallow

Volunteer Moderator
Oct 28, 2019
6,926
0
Hello @Janey B I do not have any experience of the symptoms that you describe. Hopefully the memory clinic will be able to advise you tomorrow.
Please keep posting and let us know how you get on.